# SDR DALA2019010300077

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 63,631 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION ON FITTING STA 1400 IN AFT CARGO DOOR CUT OUT LWR EDGE AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY ON NRC 00280 CORROSION LEVEL 2: FITTING STA 1400 IN AFT CARGO DOOR CUT OUT LWR EDGE AT AFT CARGO COMP WAS REPLACED PER DWG. (0888508)
